PhysiciansCare Xpress Ibuprofen Packets

PhysiciansCare Xpress Ibuprofen Packets - 10 Packets of 2 x 200mg Tablets, Pain Reliever/Fever Reducer, For Head/Tooth/Minor Arthritis Aches, Menstrual Cramps, Tamper Evident Packets – 90222

Item#:  YYSP-ACM90222  | Model#: 90222

Currently Out Of Stock!

PhysiciansCare Xpress Ibuprofen Packets Product Details

Ibuprofen packets are specially packaged to refill the Acme Xpress First Aid Kit (sold separately) and are part of the Xpress First Aid Refill System. The refill system is a unique color-coded system that simplifies first aid and makes it easy to keep the kit organized and find what you need quickly. The starter kit and other refills are sold separately. Ibuprofen contains the same active ingredients as the leading national brands and is an anti-inflammatory, fever reducer and pain reliever. Medication temporarily relieves headaches, muscular aches, toothaches, minor pain of arthritis, backaches, and menstrual cramps. Coated, easy-to-swallow tablets are packed in a perforated dispenser box to allow easy access. Individual dose packets are tamper-evident. Refill system makes ANSI/OSHA compliance easy.
  • Manufactured by: Acme United
    Warranty provided by: Acme United
    UPC No: 073577902220
    Mfg Part No: 90222
  • Box Size: ( Length:2, Width:2, Depth:3)
    Shipping Weight: 0.1000 pound(s)
    Dimensional Weight: 1pounds

    What is Dimensional weight?

    Click here for full warranty and support information
  • Acme United logos are registered trademarks of Acme United. All others trademarks and copyrights mentioned herein are the property of their respective owners.